# SDR GTIA040416

- Difficulty date: April 18, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND R1 DOOR SLIDE HAS BROKEN LANYARD.  REMOVED BROKEN LANYARD.  INSTALLED NEW LANYARD.  (M)
